# SDR SWAA2025101524223

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8897K
- Make and model: Boeing 737-8
- Aircraft serial: 68049
- Aircraft time: 6,392 hours, 3,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FO SIDE FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED F/O SIDE FLASHLIGHT IAW MM 25-64-00.  OPS CHECKED NORMAL.  OK FOR SERVICE.
